| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the lens was returned stuck in the cartridge and in the lens case.There was clear surgical residue on the product.Visual inspection found no visible damage to the device.Lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that as the surgeon was loading a 13.2mm tmicl13.2 implantable collamer lens, -9.0/+4.0/108 (sphere/cylinder/axis) it broke.This occurred on (b)(6) 2019 and there was no patient contact with this lens.The surgeon does not know the cause of the event.
Additional Manufacturer Narrative
Device evaluation: "residue on the lens" corrected to "residue on the cartridge".
Additional Manufacturer Narrative
Date of report corrected to 15-may-2019 in initial mdr.Date received by manufacturer corrected to 15-may-2019 in initial mdr.Corrected to - device evaluation: the lens was returned stuck in the cartridge.Visual inspection of the lens found the lens stuck in the cartridge.The cartridge was returned in the lens case with clear surgical residue.Visual inspection of the cartridge found no visible damage to the cartridge and residue on the lens.Claim#: (b)(4).